# SDR REXA2013022400425

- Difficulty date: February 24, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N8828D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- Aircraft time: 21,312 hours, 18,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED FWD EMERGENCY LIGHT IAW AMM 33-51-16. OPS CHECKED GOOD,  ACFT OK FOR SERVICE.
